Took morning after pill last month, pretty much on the day of ovulation. Got my period like normal, although I spotted for a couple of days before the floodgates truly opens (that's not completely abnormal for me though). Now well over a month later into my next cycle and my period is almost a week late. I'm wondering if that morning after pill could have messed up my cycle a bit? Just a bit weird because obviously my previous period came on like normal and wasn't seemingly affected by the morning after pill. I've taken a couple of pregnancy tests and they've said negative so I'm not sure what's going on. Anyone else experienced something similar before?
Mumsnet doesn't verify the qualifications of users. If you have medical concerns, please consult a healthcare professional.
Does morning after pill affect cycle?
snackmonster · 25/02/2020 10:43
To comment on this thread you need to create a Mumsnet account.